# SDR ASAA1057726

- Difficulty date: April 21, 2010
- Submitted: April 24, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 13,643 hours, 4,071 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 16CPD9
- Condition: Malfunctioned
- Location: Weather Radar
- Part time: 13,639 hours, 4,069 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR STROBING MULTIPLE BEARINGS.  MOST PERSISTENT STROBE BEARING 40 DEGREES LEFT OF NOSE, NO STROBING ON WX+T MODE.  REPLACED WEATHER RADAR TRANSCEIVER PER 34 43 41, SYS OPS CHECKS NORMAL PER SAME.
